# SDR CA110105011

- Difficulty date: December 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,248 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Location: Aux Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

PUMP WAS HEARD TO MAKE STRANGE NOISE ON FIRST START OF THE DAY.  LATER THAT DAY THE PILOT SHUT DOWN BRIEFLY.  ON NEXT START UP ATTEMPT AUX FUEL PUMP CAUTION LIGHT CAME ON AND CIRCUIT BREAKER POPPED.  PILOT RESET BREAKER BUT IT IMMEDIATELY POPPED AGAIN.  MAINTENANCE REPLACED AUX FUEL PUMP.
